# SDR SIMA201024202

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,381 hours, 24,103 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328407
- Part serial: 14500812
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3945 DURING TAKEOFF THE CREW RECEIVED AN UNCOMMANDED HARD TURN TO LEFT.  THE CAPTAIN ABORTED THE TAKEOFF. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STEERING TILLER IAW EMB 145 AMM 32-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
